Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 30, 2009, 10:51 AM CDT for Piatt County, Illinois. It took effect at May 1, 2009, 1:00 AM CDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 10:51 AM CDT (15:51 UTC)
- In effect from
- May 1, 2009, 1:00 AM CDT
- Expired
- May 3, 2009, 7:00 PM CDT
- In force
- 66 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 301551
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT THU APR 30 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...RAINFALL AMOUNTS OF 1 TO 1.5 INCHES FELL OVER THE LAST
24 HOURS ACROSS THE UPPER SANGAMON RIVER BASIN. THIS WILL RESULT
IN THE SANGAMON RIVER EXCEEDING FLOOD STAGE WITHIN THE NEXT 24 HOURS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC147-010551-
/O.NEW.KILX.FL.W.0030.090501T1800Z-090504T1800Z/
/MNTI2.1.ER.090501T1800Z.090502T1800Z.090504T1200Z.NO/
1051 AM CDT THU APR 30 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM FRIDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 945 AM THURSDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 13.4 FEET BY SATURDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.6 THU 10 AM 12.9 13.3 13.4
$$8 follow-up statements
000
WGUS83 KILX 301923
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT THU APR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-010923-
/O.EXT.KILX.FL.W.0030.090501T0600Z-090504T0000Z/
/MNTI2.1.ER.090501T0600Z.090501T1800Z.090503T1800Z.NO/
223 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1245 PM THURSDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 13.2 FEET BY TOMORROW AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.7 THU 1 PM 13.1 13.2 13.1
$$000
WGUS83 KILX 010337
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU APR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-011737-
/O.EXT.KILX.FL.W.0030.090501T0600Z-090504T1200Z/
/MNTI2.1.ER.090501T0600Z.090502T0000Z.090504T0600Z.NO/
1037 PM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 PM THURSDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.0 THU 10 PM 13.2 13.5 13.4
$$
ILC017-125-011736-
/O.EXT.KILX.FL.W.0031.090501T1400Z-090505T0000Z/
/CDLI2.1.ER.090501T1400Z.090502T1800Z.090504T1800Z.UU/
1037 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM FRIDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1000 PM THURSDAY THE STAGE WAS 455.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 457.7 FEET BY SATURDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
CHANDLERVILLE 457 455.5 THU 10 PM 456.5 457.6 457.5
$$000
WGUS83 KILX 010840
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
340 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-012240-
/O.EXT.KILX.FL.W.0030.000000T0000Z-090504T1800Z/
/MNTI2.1.ER.090501T0322Z.090502T0000Z.090504T1200Z.NO/
340 AM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 245 AM FRIDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.1 FRI 3 AM 13.4 13.5 13.0
$$
ILC017-125-012239-
/O.EXT.KILX.FL.W.0031.090501T1648Z-090505T0000Z/
/CDLI2.1.ER.090501T1648Z.090502T1800Z.090504T1800Z.UU/
340 AM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM THIS MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 300 AM FRIDAY THE STAGE WAS 455.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 457.7 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
CHANDLERVILLE 457 455.8 FRI 3 AM 457.5 457.5 456.8
$$000
WGUS83 KILX 011541
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-020541-
/O.EXT.KILX.FL.W.0030.000000T0000Z-090504T2100Z/
/MNTI2.1.ER.090501T0322Z.090502T1200Z.090504T1500Z.NO/
1041 AM CDT FRI MAY 01 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM FRIDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.2 FRI 10 AM 13.6 13.6 13.1
$$
ILC017-125-020541-
/O.EXT.KILX.FL.W.0031.090502T0600Z-090504T1459Z/
/CDLI2.1.ER.090502T0600Z.090502T1800Z.090504T0859Z.UU/
1041 AM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM LATE TONIGHT TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1000 AM FRIDAY THE STAGE WAS 456.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 456.9 FEET BY TOMORROW AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
CHANDLERVILLE 457 456.0 FRI 10 AM 456.8 456.9 456.5
$$000
WGUS83 KILX 020231
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 PM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-021631-
/O.EXT.KILX.FL.W.0030.000000T0000Z-090504T1200Z/
/MNTI2.1.ER.090501T0322Z.090502T1800Z.090504T0600Z.NO/
931 PM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM FRIDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.1 FRI 8 PM 13.2 13.2 12.9
$$
ILC017-125-021630-
/O.EXT.KILX.FL.W.0031.090502T1200Z-090504T0600Z/
/CDLI2.1.ER.090502T1200Z.090503T1200Z.090504T0000Z.UU/
931 PM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 900 PM FRIDAY THE STAGE WAS 456.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 456.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
CHANDLERVILLE 456.6 456.1 FRI 9 PM 456.6 456.7 456.4
$$
SHIMON000
WGUS83 KILX 021610
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 AM CDT SAT MAY 02 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-030610-
/O.EXT.KILX.FL.W.0030.000000T0000Z-090504T0600Z/
/MNTI2.1.ER.090501T0322Z.090501T1615Z.090504T0000Z.NO/
1110 AM CDT SAT MAY 02 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM SATURDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.1 SAT 10 AM 13.1 12.8 12.3
$$000
WGUS83 KILX 030217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT SAT MAY 02 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-031240-
/O.EXT.KILX.FL.W.0028.000000T0000Z-090503T1240Z/
/LNMI2.1.ER.090430T1255Z.090501T1930Z.090503T0640Z.NO/
917 PM CDT SAT MAY 02 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 15.4 SAT 9 PM 14.2 11.2 9.3
$$
ILC057-031616-
/O.EXT.KILX.FL.W.0029.000000T0000Z-090504T0036Z/
/SEVI2.1.ER.090430T1730Z.090502T1915Z.090503T1836Z.NO/
917 PM CDT SAT MAY 02 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT SEVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 23.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 23.0 FEET...EASTERLY ACCESS ROAD TO SEVILLE INUNDATED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
SEVILLE 22 23.8 SAT 9 PM 23.0 18.6 15.3
$$
SHIMON000
WGUS83 KILX 031557
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT SUN MAY 03 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-040000-
/O.EXT.KILX.FL.W.0030.000000T0000Z-090504T0000Z/
/MNTI2.1.ER.090501T0322Z.090501T1615Z.090503T1800Z.NO/
1057 AM CDT SUN MAY 03 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM SUNDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 13.1 SUN 9 AM 12.6 12.1 11.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 30, 10:40 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 30, 10:40 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1040 AM CDT THU APR 30 2009 .DISCUSSION... ISSUED 1029 AM CDT THU APR 30 2009 SHORT WAVE TRACKED ACROSS IL THIS MORNING...AND AT 15Z WAS OVER INDIANA. MOST OF THE PRECIPITATION HAD EXITED THE FORECAST AREA BY 1530Z. A FEW SHOWERS PERSISTED EAST OF INTERSTATE 55...HOWEVER MOSTLY DRY TO THE WEST...SO ALLOWED THE FLOOD WATCH TO EXPIRE AT 10 AM. REMNANTS OF THE MCV TRACKED INTO NORTHERN IL...AND WAS AFFECTING WIND DIRECTIONS. TEMPERATURE TRENDS IN THE FORECAST ARE ON TRACK...HOWEVER WL SEND OUT A FORECAST UPDATE SHORTLY TO REMOVE MORNING WORDING AND FLOOD WATCH WORDING. KELLY && .AVIATION... ISSUED 625 AM CDT THU APR 30 2009 MAIN FORECAST CONCERN CONTINUES TO BE WITH LOW CIGS AND VSBYS IN THE WAKE OF THE DISTURBANCE WHICH BROUGHT MORE RAIN BACK INTO THE AREA THIS MORNING. MCV WAS LOCATED NEAR GBG THIS MRNG AND WILL TRACK TO OUR NORTHEAST OVR THE NEXT SVL HOURS TAKING THE BULK OF THE RAIN WITH IT. HOWEVER...BEHIND THE SYSTEM...WE ARE SEEING SOME LOWER CLOUDS WORK BACK AROUND THE DISTURBANCE AND SOME OF THAT WILL GET INTO AT LEAST OUR NRN TAF SITES WITH IFR AND PSBLY SOME LIFR CIGS FOR AT TIME THIS MRNG. SINCE SPI AND DEC WERE A BIT FURTHER SOUTH OF THE WAVE...THOUGHT THEY MAY SEE ONLY A TEMPO LOWERING OF CIGS THIS MRNG INTO THE IFR CAT. NOT EXPECTING ANY GREAT IMPROVEMENT AS SOUNDING DATA CONTINUES TO INDICATE THE LOW LEVELS WILL BE SATURATED INTO TNT...SUGGESTING MVFR CONDITIONS INTO THIS EVENING AND PSBLY LOWERING AGAIN TO IFR CONDITIONS JUST AFTR THIS FCST PERIOD. SFC WNDS WL VEER INTO THE SOUTH AND SOUTHWEST THIS MRNG AS A WARM FRONT SHIFTS NORTH OF THE AREA. WIND SPEEDS SHOULD AVERAGE FROM 10 T0 15 KTS WITH OCCASIONAL HIGHER GUSTS PSBL ACRS THE EAST. WNDS SHOULD GRDLY SHIFT INTO THE WEST LATER IN THE FCST PD AS A COLD FRONT EDGES TWDS THE FORECAST AREA THIS EVENING. CONFIDENCE NOT REAL HIGH REGARDING ANY REDEVELOPMENT OF CONVECTION AHEAD OF THE FRONT SO FOR NOW...WL INCLUDE VCSH/VCTS LATER THIS AFTN INTO EARLY THIS EVENING. SMITH && .PREV DISCUSSION... ISSUED 234 AM CDT THU APR 30 2009 UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE FORECAST PERIOD...WITH NUMEROUS CHANCES FOR RAIN OVER THE NEXT WEEK. COMPLEX UPPER AIR PATTERN NOTED OVER NORTH AMERICA...FEATURING A LARGE BLOCKING HIGH OVER ALASKA/WESTERN CANADA...WHICH IS CREATING A SPLIT IN THE JET STREAM. THE NORTHERN BRANCH REMAINS WELL TO THE NORTH ACROSS CENTRAL CANADA...WHILE THE SOUTHERN BRANCH TRACKS FROM WEST TO EAST ACROSS THE CONUS. SEVERAL IMPULSES ARE EMBEDDED WITHIN THE ACTIVE SOUTHERN BRANCH...WITH ONE WAVE CURRENTLY BRINGING AN AREA OF SHOWERS/STORMS INTO CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH SATURDAY SHORT-WAVE EVIDENT ON 06Z WATER VAPOR IMAGERY ACROSS MISSOURI WILL TRACK E/NE INTO THE SOUTHERN GREAT LAKES TODAY...TAKING THE BULK OF THE RAIN WITH IT. BASED ON LATEST SATELLITE/RADAR LOOPS...THINK STEADY RAIN WITH EMBEDDED THUNDER WILL LIFT OUT OF THE AREA BY MID-MORNING...WITH A PRONOUNCED LULL IN THE PRECIP OCCURRING AT LEAST THROUGH MID-AFTERNOON. NEXT WAVE ANALYZED OVER NEW MEXICO WILL APPROACH FROM THE WEST LATE IN THE DAY...PROVIDING ENHANCED LIFT AND RENEWED RAIN CHANCES. WITH THE STEADIEST RAIN EXPECTED DURING THE EARLY MORNING HOURS...WILL CARRY CATEGORICAL POPS NORTH OF THE I-70 CORRIDOR THROUGH NOON. WILL THEN DROP POPS TO CHANCE DURING THE AFTERNOON IN ORDER TO HIGHLIGHT THE EXPECTED LULL. NEXT WAVE WILL MOVE INTO THE AREA THIS EVENING...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. WITH AMPLE MOISTURE IN PLACE AND DECENT LIFT ASSOCIATED WITH WAVE...WILL INCREASE POPS BACK TO LIKELY TONIGHT...MAINLY ACROSS THE CENTRAL AND SOUTHERN ZONES. MEANWHILE...SEPARATE WAVE TRACKING ACROSS THE NORTHERN PLAINS WILL BEGIN TO PUSH A COLD FRONT INTO ILLINOIS OVERNIGHT. BOUNDARY IS EXPECTED TO BISECT THE KILX CWA BY 12Z FRI...THEN DROP TO NEAR THE OHIO RIVER BY 00Z SAT. WITH BEST UPPER DYNAMICS TRACKING BY TO THE NORTH INTO THE GREAT LAKES...UPPER SUPPORT WILL BE LIMITED ACROSS THE AREA ON FRIDAY. ECMWF REMAINS LARGELY DRY ALONG/BEHIND FRONT...WHILE BOTH THE NAM-WRF/GFS AGGRESSIVELY DEVELOP A BAND OF POST-FRONTAL PRECIP DURING THE AFTERNOON. DO NOT SEE THE SUPPORT FOR THIS SOLUTION...SO WILL LEAN TOWARD THE DRIER ECMWF. AS A RESULT...WILL ONLY CARRY CHANCE POPS FOR SHOWERS ON FRIDAY. BIG QUESTION OVER THE WEEKEND REMAINS HOW FAR SOUTH FRONT WILL SINK BEFORE BECOMING STATIONARY. WITH OVERALL SYNOPTIC PATTERN REMAINING ZONAL...DO NOT THINK FRONT WILL GET TOO FAR SOUTH. GFS CONTINUES TO BE THE FURTHEST NORTH OUTLIER...WITH BOUNDARY ACROSS KENTUCKY ON SATURDAY. MEANWHILE...CANADIAN/ECMWF/NAM-WRF ALL TAKE IT A BIT FURTHER SOUTH...AS NORTHERN STREAM OF THE JET CARVES A LARGE UPPER LOW OVER HUDSON BAY...WHICH SHOULD PROVIDE A BIT OF SOUTHWARD PUSH TO THE FRONT. WILL THEREFORE FOLLOW THE MODEL CONSENSUS AND TAKE BOUNDARY WELL SOUTH OF THE AREA. DESPITE FRONTAL POSITION ACROSS THE TENNESSEE RIVER VALLEY...WAVES WILL CONTINUE TO TRACK THROUGH THE SOUTHERN STREAM OF THE JET...TRIGGERING OVERRUNNING PRECIP NORTH OF THE FRONT. WILL KEEP LOW CHANCE POPS GOING ALONG AND SOUTH OF I-70 ON SATURDAY...THEN WILL INCREASE THEM TO 40 TO 50 POPS SATURDAY NIGHT AS WAVE TRACKS ALONG FRONT AND PULLS PRECIP FURTHER NORTH. LONG TERM...SUNDAY THROUGH WEDNESDAY SAME STORY ON SUNDAY...AS FRONT REMAINS STALLED ACROSS THE TENNESSEE RIVER VALLEY. MOST OF THE KILX CWA WILL REMAIN PARTLY TO MOSTLY CLOUDY AND DRY...WITH A FEW SHOWERS POSSIBLE ALONG AND SOUTH OF I-70. MORE SIGNIFICANT WAVE CURRENTLY ACROSS THE CENTRAL PACIFIC IS PROGGED TO MOVE ACROSS THE MID-MISSISSIPPI VALLEY EARLY NEXT WEEK...GIVING THE FRONT A SOLID NORTHWARD NUDGE. WILL THEREFORE BRING CHANCE POPS AS FAR NORTH AS THE I-72 CORRIDOR MONDAY/MONDAY NIGHT. AFTER THAT...DID NOT MAKE ANY CHANGES TO THE GOING FORECAST...PENDING BETTER RUN-TO-RUN MODEL CONSISTENCY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ027>031- 036>038-040>042-047>052. &&
Hazardous weather outlook, Apr 30, 5:25 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 525 AM CDT THU APR 30 2009 ILZ027>031-036>038-040>042-047>052-011000- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 525 AM CDT THU APR 30 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL END TEMPORARILY THIS MORNING. HOWEVER...AS A COLD FRONT APPROACHES FROM THE WEST LATER THIS AFTERNOON...SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS THE AREA. ALTHOUGH NO WIDESPREAD SEVERE WEATHER IS EXPECTED...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS ALONG WITH ADDITIONAL HEAVY RAINFALL INTO THIS EVENING. THE MAIN THREAT FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING WILL BE ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS...WITH FURTHER RISES LIKELY DUE TO THE ADDITIONAL RAINFALL OVER THE PAST 12 TO 24 HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THUNDERSTORM THREAT WILL SHIFT SOUTH OF THE AREA ON FRIDAY ALONG WITH THE COLD FRONT. ANOTHER WEATHER SYSTEM IS EXPECTED TO PASS SOUTH OF CENTRAL ILLINOIS OVER THE WEEKEND...AND AS A RESULT... THE THUNDERSTORM CHANCES WILL STAY SOUTH OF THE AREA AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-053>057-061-011000- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 525 AM CDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL END TEMPORARILY THIS MORNING. HOWEVER...AS A COLD FRONT APPROACHES FROM THE WEST LATER THIS AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA. A FEW OF THE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY APPROACH SEVERE LIMITS...WITH THE PRIMARY THREAT BEING FROM HAIL AND STRAIGHT LINE WIND DAMAGE. THE SEVERE THREAT SHOULD DIMINISH AFTER DARK THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS A COLD FRONT SLOWLY PUSHES INTO SOUTHEAST ILLINOIS...THUNDERSTORM CHANCES WILL CONTINUE...AT LEAST THROUGH THE MORNING HOURS ON FRIDAY. IT APPEARS THE SEVERE THREAT WILL BE CLOSER TO THE FRONT...WHICH SHOULD BE LOCATED ALONG OR SOUTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME FOR ANY ACTIVATION WOULD BE FROM 300 PM UNTIL 900 PM. ILZ062-063-066>068-071>073-011000- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 525 AM CDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL END TEMPORARILY THIS MORNING. HOWEVER...AS A COLD FRONT APPROACHES FROM THE NORTHWEST LATER THIS AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA. A FEW OF THE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY APPROACH SEVERE LIMITS...WITH THE PRIMARY THREAT BEING FROM HAIL AND STRAIGHT LINE WIND DAMAGE. THE SEVERE THREAT SHOULD DIMINISH AFTER DARK THIS EVENING. FLOODING WILL CONTINUE ALONG PORTIONS OF THE EMBARRAS...WABASH...AND LITTLE WABASH RIVERS THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLD FRONT WILL SLOWLY PUSH INTO SOUTHEAST ILLINOIS ON FRIDAY WITH A CONTINUING CHANCE FOR THUNDERSTORMS. ONCE AGAIN...A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS DURING THE AFTERNOON AND EARLY EVENING HOURS. ANOTHER WEATHER SYSTEM WILL PASS SOUTH OF THE AREA LATE SUNDAY INTO MONDAY OF NEXT WEEK...WHICH MAY BRING THUNDERSTORM CHANCES BACK TO EXTREME SOUTHEAST ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ANY ACTIVATION WOULD BE FROM 400 PM UNTIL 10 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. SMITH
In the hours before
Local storm report, Apr 30, 8:05 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/30/2009 M1.28 INCH COLES IL CO-OP OBSERVER
0700 AM HEAVY RAIN MASON CITY 40.20N 89.70W
04/30/2009 M1.00 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
04/30/2009 M1.15 INCH SANGAMON IL NWS EMPLOYEE
&&
25Local storm report, Apr 30, 8:09 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/30/2009 M1.07 INCH PEORIA IL CO-OP OBSERVER
&&
25Local storm report, Apr 30, 8:38 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 SE SPRINGFIELD 39.75N 89.60W
04/30/2009 M1.21 INCH SANGAMON IL CO-OP OBSERVER
MEASURED AT LAKE SPRINGFIELD
0800 AM HEAVY RAIN VARNA 41.04N 89.22W
04/30/2009 M1.10 INCH MARSHALL IL CO-OP OBSERVER
&&
25Local storm report, Apr 30, 8:55 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
855 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
04/30/2009 M1.10 INCH COLES IL MESONET
SWOP REPORT
&&
25Local storm report, Apr 30, 8:57 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
04/30/2009 M1.02 INCH TAZEWELL IL CO-OP OBSERVER
&&
25Local storm report, Apr 30, 9:22 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT THU APR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN NEOGA 39.32N 88.45W
04/30/2009 M1.05 INCH CUMBERLAND IL CO-OP OBSERVER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:09 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Peoria, Sangamon and 2 more | 6 hr |
| Apr 30, 2:48 AM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| Apr 30, 3:01 AM CDT | Areal Flood Advisory | ILX | Cass, DeWitt, Logan, McLean, Mason, Menard and 4 more | 6 hr |
| Apr 30, 8:05 AM CDT | River Flood Warning | ILX | Fulton, Knox | 66 hr |
| Apr 30, 8:05 AM CDT | River Flood Warning | ILX | Fulton | 4 days |
| Apr 30, 8:39 AM CDT | Areal Flood Advisory | ILX | Coles, Douglas | 4 hr |
| Apr 30, 2:15 PM CDT | River Flood Warning | ILX | Cass, Mason | 45 hr |
| Apr 30, 4:53 PM CDT | Areal Flood Advisory | ILX | Effingham | 18 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.